| Model Number |
CORTILOC PEGGED M30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
07/06/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that: "revision surgery for rotator cuff insufficiency".Stem left in place.Conversion to rsa.Patient id: (b)(6).